# SDR UPS804992

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 80-140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FINGER DOUBLER HAS CORROSION AND GROUND OUT THROUGHOUT AND BULGE AT LONG 31L AT FS 80 TO FS 140.  REMOVED FINGER DOUBLER FROM FS 70 TO FS 210, FABRICATED REPLACEMENT DOUBLER IAW SRM 53-4-1, 53-1-0 AND INSTALLED IAW SRM 51-1-21.
